Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

dmCwolfe

Members
  • Content count

    8
  • Joined

  • Last visited

Community Reputation

2 Neutral

About dmCwolfe

  • Rank
    Newbie
  1. deciding about drugs

    I thoroughly enjoy your forum. I have obtained so much knowledge by reading the various posts. It is obvious that you care. Thank you for being here for us.
  2. Side Effect of Lorazepam?

    I just had two crowns glued in because I broke two teeth due to clenching. I have previously had two extractions because fractures went through the roots. I urge PD patients to get a bite block and where it at night.
  3. deciding about drugs

    Hi. I waited two years before seeing a Dr. and getting on meds. I was a big believer in alternative treatments and did not want to put in my body a bunch of chemicals with side effects that would require more chemicals to counteract the effects. Once I started taking the prescription medications, my life improved. It is not always wonderful, needing vigilant observation and occasional to frequent adjustment, but the quality of life on meds is much better than the quality of life off meds. I have been dealing with PD for 15 years. I have to do my own research and figure out what is going on because most Doctors are very reluctant to give comprehensive info to the patient(in my experience). Stay on top of things, exercise frequently and be your own advocate. Good Luck.
  4. Sinemet absorption with applesauce

    Hello! I know I'm late responding, but I hope my suggestion helps you. It works for me. I swallow a Tablespoon of raw honey immediately before swallowing a pill. The meds go down my esophagus much easier and I don't need as much water.
  5. Pain Meds interaction w/PD Meds

    Last year I had two surgeries to repair my lumbar spine. Out of fear of addiction to opioids, I discontinued the use of prescription pain medicine the second week post surgery. I used a combination of ice packs, meditation and turmeric 1000mg. This combination was extremely effective in managing my pain. I wish you good luck.
  6. Panic Attacks or Something Else?

    Hi, Patrick, I experienced what appeared to be a sudden onset of cardiac issues. An evaluation by a cardiologist ruled out cardiac disease. The problem lasted about two months and now happens only once in a while. My hart rate has increased and my blood pressure decreased - a side effect of PD meds. I find that I experience a greater since of anxiety in the mornings. .25 of Xanax helps me stay relaxed. Slow, deep breathing and alternate nostril breathing helps tremendously. Physical exercises are outstanding for dealing with Parkinson's. Also, be observant of how protein ingestion affects your meds; this is a big issue for me. Good Luck.
  7. Parkinson and hand tremor

    Have your mother assessed for Dystonia. This condition is also associated with hand tremors. Dystonia may present alone or in conjunction with Parkinson's disease. Good Luck! .
  8. Hello, Thank you for any help you can give me. I am 1 month status post 2 surgeries with general anesthesia for Alif and posterior fusion of L4 and L5. Immeditely post-op, I experienced severe dystonia. Since the surgeries, my PD symptoms have worsened. I experience tremoring the majority of the day. I get about 2 - 3 hours relief after my first dose of Azilect, and Stalevo 100, both @ 7am. I get relief again after Tizanidine 4mg @ 4:30am, 10:30am, 4:30pm and 10:30pm. I take Stalevo 100 every 2.5 to 3 hours until 10pm. I no longer get relief from tremors and rigidity after the Stalevo doses. 1 dose of Pramipexole ER approxiamately 2:00pm. My Neurologist says that my brain is angry from the anesthesia and I have to wait for it to quiet down. I need relief from tremoring and rigidity now. Any suggestions?
×